MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24642
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.00mm/1.5cm/140cm small peripheral cutting balloon was selected for use in the lower extremity popliteal artery.During the procedure, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and the patient was fine.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.00mm/1.5cm/140cm small peripheral cutting balloon was selected for use in the lower extremity popliteal artery.During the procedure, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and the patient was fine.It was further reported that the balloon ruptured at first inflation.

Brand Name
SMALL PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8519107
Report Number2134265-2019-03939
Device Sequence Number1501666
Product Code PNO
UDI-Device Identifier08714729819769
UDI-Public08714729819769
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number24642
Device Catalogue Number24642
Device Lot Number0023262540
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1